# SDR SWAA020586

- Difficulty date: March 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 45,770 hours, 43,781 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 861CAS3
- Part serial: 02448
- Condition: Bent
- Location: Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK, CAPT'S STALL WARNING CONTROL COLUMN ACTIVATED.  FOUND AOA VANE BENT.  REMOVED AND REPLACED AOA VANE PER MM.
